# SDR ABXA9700920

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Part number: 5910141ABX
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FORWARD CARGO COMPARTMENT DOOR PAN CRACKED BOTH SIDES OF NR 1 PRESSURE STOP.  REPAIRED UPPER CRACK IAW DC9 SRM 52-05, FIGURE 50 AND LOWER CRACK IAW DC9 SRM 52-03, FIGURE 1.
